MAUDE Adverse Event Report: BAXTER HEALTHCARE CORPORATION LINE ACCESSORIES; SET, TUBING, BLOOD, WITH AND WITHOUT ANTI-REGURGITATION VALVE

BAXTER HEALTHCARE CORPORATION LINE ACCESSORIES; SET, TUBING, BLOOD, WITH AND WITHOUT ANTI-REGURGITATION VALVE
Catalog Number 101354
Medical Device Problem Codes Break (1069); Air/Gas in Device (4062)
Health Effect - Clinical Code Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
Date of Event 11/21/2023
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Should additional relevant information become available, a supplemental report will be submitted.
 
Event or Problem Description
It was reported that the patient underwent continuous renal replacement therapy (crrt) using a filter set and a y connector.It was further reported that while attempting to return blood and start a normal saline recirculation, the device ¿malfunctioned¿ and as a result, the extracorporeal (ec) blood was not returned.According to the reporter, a second y connector was obtained, however, it was noticed to be broken at the connection hub.A third y connector was reported to be needed, however, too much air had entered the circuit due to the broken y-connector, and treatment was terminated without the ec blood returning to the patient.The patient received a blood transfusion later in the shift.No additional information is available.
 
Additional Manufacturer Narrative
Additional information: h3, h4, h6 and h10.H4: the devices were manufactured on an unspecified date in june 2021.H10: the actual device was not available; however, a retained sample was evaluated.A review of retention samples confirmed that the units met specifications.The device was not received for evaluation; therefore, a device analysis could not be completed.A batch review was conducted and there were no deviations found related to this reported condition during the manufacture of this lot.Should additional relevant information become available, a supplemental report will be submitted.

Brand Name
LINE ACCESSORIES
Common Device Name
SET, TUBING, BLOOD, WITH AND WITHOUT ANTI-REGURGITATION VALVE
Manufacturer (Section D)
BAXTER HEALTHCARE CORPORATION
deerfield IL
Manufacturer (Section G)
BAXTER HEALTHCARE - TUNISIA
route de chebbaou
2021oued e
tunis
TS  
Manufacturer Contact
25212 w. illinois route 120
round lake, IL 60073
2242702068
MDR Report Key18369771
Report Number1416980-2023-06674
Device Sequence Number7807030
Product Code FJK
UDI-Device Identifier07332414004699
UDI-Public(01)07332414004699
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K801016
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 02/01/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date05/31/2024
Device Catalogue Number101354
Device Lot Number21F18T761
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Supplement Date Received by Manufacturer01/28/2024
Initial Report FDA Received Date12/20/2023
Supplement Report FDA Received Date02/01/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
NI.
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown